# SDR DALA2023082806998

- Difficulty date: August 24, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 81,357 hours, 30,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5640 MID CABIN OVERHEAD EMERGENCY EXIT SIGN MISSING. CORRECTIVE ACTION: LOCATED SIGN ASSY AND REINSTALLED. CHKS GOOD. OK FOR SVC. (4910076)
